# SDR USAA920081682

- Difficulty date: August 28, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 56,116 hours, 37,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65C105922
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C17 MAJOR REPAIR NR 6091621 CORROSION ON SUPPORT BS947 5 INCHES, RBL8.  REPLACED SUPPORT BS947 5 INCHES, RBL8 IAW B737 SRM 51-10-02-OG.
